# SDR P5CA9700216

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damage
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER FIBERGLASS PANEL PUNCTURE ABOUT 4 FT FROM FUSELAGE.  REPAIRED DAMAGED LEADING EDGE PANEL IAW SRM 51-40-09.
